# SDR CA060302011

- Difficulty date: February 20, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 1,664 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Seal
- Part number: VARIOUS
- Condition: Leaking
- Location: Servo
- Part time: 1,664 hours
- Component: Servo, Robsin
- Component part number: D2121
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER PISTON SEAL LEAKING.  NEW SEAL AND O-RING INSTALLED.  NO FURTHER DEFECTS FOUND.
